# SDR 2007UALA03943

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,663 hours, 30,151 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ESCAPE SLIDE AT DOOR 1LT SLIDE IS PARTIALLY OUT OF THE DOOR PACK.  REINSTALLED SLIDE PACK.
